# SDR GUUA94577031511A

- Difficulty date: March 14, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,992 hours, 37,767 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10585K305724901
- Part serial: 4876
- Condition: Damaged
- Location: Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE N1 AND TORQUE DECREASED CONTINUOUSLY IN FLIGHT TORQUE, WHEN TORQUE REACHED ZERO.  DIVERTED, SECURED THE LT ENGINE, LANDED WITHOUT INCIDENT.  REPLACED LT ENGINE FUEL TO OIL HEATER. OPS CHECKED GOOD, TEST FLIGHT SATISFACTORY.  PREVIOUSLY SUBMITTED (OPEN GUUA94531031511A)
